MathSciNet Relay Station
MathSciNet bibliographic data
MR2225768 16R10
Braun, Amiram; Hajarnavis, Charudatta R. Smooth polynomial identity algebras with almost factorial centers. J. Algebra 299 (2006), no. 1, 124–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement